# SDR DALA2020033102092

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,610 hours, 24,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DOOR 2R EXIT SIGN COVER FELL OFF. CORRECTIVE ACTION: RESECURED DOOR 2R EXIT SIGN COVER. (6972990)
